# SDR FDEA200901100122

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 32,630 hours, 19,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6027706187075T
- Condition: Corroded
- Location: Zone 200
- Stage of operation: HO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR SUPPORT UPPER SURFACE SKIN CORRODED BETWEEN BS 304 AND BS 344 LBL 30.  REPAIRED FLOORBEAM AT STA 304 LBL 30 IAW SRM 53-10-8 FIG 9 AND REPLACED 2 FLOOR SUPPORTS IAW SRM 51-30-2 MAJOR REPAIR RII RDR SDR.
